Journal Article

Development of transplant renal artery thrombosis and signs of haemolytic-uraemic syndrome following the change from cyclosporin to tacrolimus in a renal transplant patient

Ahmet Alper Kiykim, Caner Ozer, Altan Yildiz, Naci Tiftik, Mehmet Senli, Ebru Kelebek, Erdal Doruk and Erdem Akbay

in Nephrology Dialysis Transplantation

Published on behalf of European Renal Association - European Dialysis and Transplant Assoc

Volume 19, issue 10, pages 2653-2656
Published in print October 2004 | ISSN: 0931-0509
Published online October 2004 | e-ISSN: 1460-2385 | DOI: http://dx.doi.org/10.1093/ndt/gfh375
Development of transplant renal artery thrombosis and signs of haemolytic-uraemic syndrome following the change from cyclosporin to tacrolimus in a renal transplant patient

Show Summary Details

Journal Article.  1997 words.  Illustrated.

Subjects: Nephrology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.